# SDR SWIA201439659

- Difficulty date: October 7, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INB FLAP VANE L/E SKIN AT INBD END CHAFED.  REPLACED THE SKIN  IAW SRM AND REO.
